Abelian varieties associated to certain K3 surfaces
Compositio Mathematica, Volume 68 (1988) no. 1, pp. 11-22.
@article{CM_1988__68_1_11_0,
     author = {Paranjape, Kapil},
     title = {Abelian varieties associated to certain {K3} surfaces},
     journal = {Compositio Mathematica},
     pages = {11--22},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     mrnumber = {962501},
     zbl = {0715.14037},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__68_1_11_0/}
}
TY  - JOUR
AU  - Paranjape, Kapil
TI  - Abelian varieties associated to certain K3 surfaces
JO  - Compositio Mathematica
PY  - 1988
SP  - 11
EP  - 22
VL  - 68
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__68_1_11_0/
LA  - en
ID  - CM_1988__68_1_11_0
ER  - 
%0 Journal Article
%A Paranjape, Kapil
%T Abelian varieties associated to certain K3 surfaces
%J Compositio Mathematica
%D 1988
%P 11-22
%V 68
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__68_1_11_0/
%G en
%F CM_1988__68_1_11_0
Paranjape, Kapil. Abelian varieties associated to certain K3 surfaces. Compositio Mathematica, Volume 68 (1988) no. 1, pp. 11-22. http://archive.numdam.org/item/CM_1988__68_1_11_0/

[D] P. Deligne: La conjecture de Weil pour les surfaces K3 Invent. Math. 15 (1972) 206-226. | MR | Zbl

[G-H] P. Griffiths and J. Harris: Principles of Algebraic Geometry. John Wiley & Sons (1978). | MR | Zbl

[G-S] R. Gurjar and A.R. Shastri: Covering spaces of an elliptic surface. Comp. Math. 54 (1985) 95-104. | Numdam | MR | Zbl

[H-M] J. Harris and D. Mumford: On the Kodaira dimension of the moduli space of curves. Invent. Math. 67 (1982) 23-86. | MR | Zbl

[K] K. Kodaira: On compact analytic surfaces. Ann. Math. 77 (1973) 563-636. | Zbl

[K-S] M. Kuga and I. Satake: Abelian varieties attached to polarized K3 surfaces. Math. Ann. 169 (1967) 239-242. | MR | Zbl

[L] W. Landherr: Aquiv. Hermitischen Formen ├╝ber algebraischen Zahlkorper. Abh. Math. Sem. Hamburg Univ. 11 (1936) 245-248. | JFM | Zbl

[M] D. Morrison: The Kuga-Satake variety of an Abelian surface. J. Algebra 92 (1985) 454-476. | MR | Zbl

[MN] Mangala Nori:On the lattice of transcendental cycles. Math. Zeit. 193 (1986) 105-112. | MR | Zbl

[S] C. Schoen: Hodge cycles on self products on a variety with an automorphism. Comp. Math. 65 (1988) 3-32. | Numdam | MR | Zbl